MathSciNet Relay Station
MathSciNet bibliographic data
MR836008 35Q10 (58D25 76D05)
Constantin, Peter Note on loss of regularity for solutions of the $3$-D incompressible Euler and related equations. Comm. Math. Phys. 104 (1986), no. 2, 311–326.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement